Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 122, 2009
 

Relative Spectral Norm on Algebraic Numbers
Angel Popescu and Sobia Sultana
pp. 1–11
Abstract | Full-Text PDF (109 KB) | Metadata

Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1
Mami Suzuki
pp. 13–25
Abstract | Full-Text PDF (93 KB) | Metadata

On the Regularity for Solutions of the Micropolar Fluid Equations
Elva Ortega-Torres and Marko Rojas-Medar
pp. 27–37
Abstract | Full-Text PDF (94 KB) | Metadata

Weak Krull-Schmidt for Infinite Direct Sums of Cyclically Presented Modules over Local Rings
Afshin Amini, Babak Amini and Alberto Facchini
pp. 39–54
Abstract | Full-Text PDF (133 KB) | Metadata

A Note on Posner's Theorem with Generalized Derivations on Lie Ideals
V. De Filippis and M.S. Tammam El-Sayid
pp. 55–64
Abstract | Full-Text PDF (91 KB) | Metadata

Gruppi fattorizzati da sottogruppi ciclici
Enrico Jabara
pp. 65–84
Abstract | Full-Text PDF (152 KB) | Metadata

Mesure invariante pour le système d'équations stochastiques du modèle de competition avec diffusion spatiale
Saliha Hamdous and Hisao Fujita Yashima
pp. 85–98
Abstract | Full-Text PDF (103 KB) | Metadata

Rigid Two-Step Nilpotent Lie Groups Relative to Multicontact Structures
Irene Venturi
pp. 99–127
Abstract | Full-Text PDF (267 KB) | Metadata

On the Homogeneity of Global Minimizers for the Mumford-Shah Functional when $K$ is a Smooth Cone
Antoine Lemenant
pp. 129–159
Abstract | Full-Text PDF (190 KB) | Metadata

Commutativity Criterions Using Normal Subgroup Lattices
Simion Breaz
pp. 161–169
Abstract | Full-Text PDF (78 KB) | Metadata

Generalized Derivations on (Semi-)Prime Rings and Noncommutative Banach Algebras
Feng Wei and Zhankui Xiao
pp. 171–190
Abstract | Full-Text PDF (125 KB) | Metadata

Fibrant Presheaves of Spectra and Guillén-Navarro Extension
Llorenç Rubió i Pons
pp. 191–203
Abstract | Full-Text PDF (99 KB) | Metadata

Relèvements de schémas et algèbres de Monsky-Washnitzer: Théorèmes d'équivalences set de pleine fidélité II
Jean-Yves Etesse
pp. 205–234
Abstract | Full-Text PDF (402 KB) | Metadata

Sur la compatibilité à Frobenius de l'isomorphisme de dualité relative
Daniel Caro
pp. 235–286
Abstract | Full-Text PDF (4493 KB) | Metadata